International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Fully Homomorphic Encryption from the Finite Field Isomorphism Problem

Authors:
Yarkın Doröz
Jeffrey Hoffstein
Jill Pipher
Joseph H. Silverman
Berk Sunar
William Whyte
Zhenfei Zhang
Download:
DOI: 10.1007/978-3-319-76578-5_5
Search ePrint
Search Google
Conference: PKC 2018
Abstract: If q is a prime and n is a positive integer then any two finite fields of order $$q^n$$qn are isomorphic. Elements of these fields can be thought of as polynomials with coefficients chosen modulo q, and a notion of length can be associated to these polynomials. A non-trivial isomorphism between the fields, in general, does not preserve this length, and a short element in one field will usually have an image in the other field with coefficients appearing to be randomly and uniformly distributed modulo q. This key feature allows us to create a new family of cryptographic constructions based on the difficulty of recovering a secret isomorphism between two finite fields. In this paper we describe a fully homomorphic encryption scheme based on this new hard problem.
BibTeX
@inproceedings{pkc-2018-28886,
  title={Fully Homomorphic Encryption from the Finite Field Isomorphism Problem},
  booktitle={Public-Key Cryptography – PKC 2018},
  series={Public-Key Cryptography – PKC 2018},
  publisher={Springer},
  volume={10769},
  pages={125-155},
  doi={10.1007/978-3-319-76578-5_5},
  author={Yarkın Doröz and Jeffrey Hoffstein and Jill Pipher and Joseph H. Silverman and Berk Sunar and William Whyte and Zhenfei Zhang},
  year=2018
}